# SDR ASMF201301004

- Difficulty date: January 6, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N906AM
- Make and model: Boeing 737752
- Aircraft serial: 29356
- Aircraft time: 27,039 hours, 14,657 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Seal
- Part number: 7341MT987N
- Condition: Leaking
- Location: Nlg Strut
- Part time: 27,039 hours, 14,567 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM, NLG SHOCK STRUT HYD LEAK.  ACFT WAS SENT TO THE HANGAR AND MX PERSONNEL REPLACED THE ACTIVE SEALS IAW MM 32-21-11, TESTED CORRECT.
